Article citationsMore>>

I. Jeong, H.-J. Kim and Y.-J. Suh, “Real Hypersurfaces in Complex Two-Plane Grassmannians with Parallel Normal Jacobi Operator,” Publicationes Mathematicae Debrecen, Vol. 76, No. 1-2, 2010, pp. 203-218.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.